# SDR SWIA201025221

- Difficulty date: November 30, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 20,079 hours, 17,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER EMERGENCY LIGHT BROKEN.  (FLT 6257)  REPLACED PAX DOOR LOWER EMERGENCY FLOOD LIGHT ASSEMBLY.
